# SDR NACA2019012200005

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: MINOR CORROSION FOUND ON FUSELAGE SKIN AROUND POWERED OUTFLOW VALVE DOOR RIGHT HAND AND AT BS967-986. CORRECTIVE ACTION: CORROSION ON FUSELAGE SKIN AROUND POWERED OUTFLOW VALVE DOOR RT AND AT STA 967-986 BEYOND LIMITS IAW SRM REV 117 CH 53-00-01 FIG 101. REPAIRED AREA IAW DWG NO. R25606.1-053-011-001 REV NC SERVICEABLE.
